# SDR ASAA2018041824296

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,143 hours, 743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR CLASS II MAINTENANCE STATUS MESSAGE, ACFT GROUNDED.  PERFORMED BMC 1, AND 2 TEST IAW AMM 36-11-00. OPS CHECKED GOOD. NO FAULTS FOUND.
